×

zbMATH — the first resource for mathematics

The Faddeev-Popov determinant for the SU(2) Yang-Mills field in partially dual variables. (English. Russian original) Zbl 1035.81520
J. Math. Sci., New York 115, No. 1, 1964-1968 (2003); translation from Zap. Nauchn. Semin. POMI 269, 143-150 (2000).
In the present paper, the Faddeev-Popov determinant arising in the partially-dual decomposition of the \(\text{SU}(2)\) Yang-Mills field is studied.
MSC:
81T13 Yang-Mills and other gauge theories in quantum field theory
PDF BibTeX XML Cite
Full Text: DOI